Pramipexole and Double Vision (Diplopia)


#1
Diplopia or double vision can be a side-effect of taking Pramipexole. I have read that around 1% may be effected.

My question is, if pramipexole is discontinued (gradually to avoid NMS)does normal eye function return or is there any permanent loss of normal function?

#2
Hi there,

Pramipexole was one of the first drug treatments I tried and unfortunately I developed problems with my vision and extreme dizziness. Despite persevering, these side effects did not ease so I was weened onto Requip - my eyesight returned to normal!

There is an info sheet about Parkinson's and eyes you might find both useful and interesting
http://www.parkinsons.org.uk/PDF/FS27_Parkinsonsandeyes.pdf

Best wishes
Cutiepie

#3
Thanks for that Cutipie. Very encouraging.

#4
I'm getting headaches and dizziness I'm only on 1.05mg.whats the highest dosage you can take of mirapexin before going onto other medication.i know the highest strength is 3.15 but can you take more.

#5

I used to take 1.06mg 3 times per day so that is 3.18mg per day and was told that was the maximum,


#6

Stopping Pramipexole did not help me with rregard to Diplopia. and I have been told that this 1% figure is not accurate information, likely to be much less.

What has helped is Botox injections in the muscles around the eye. The major snag with Botox is it only lastst for about 3 months.Also it has to be said this procedure is rather unpleasant. I have been offered an operation to give the same results but permanently.This operation has yet to be performed so I am unable to comment upon it yet.